# SDR BVX2006F00000

- Difficulty date: August 14, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N111YF
- Make and model: Beech B100
- Aircraft serial: BE30
- Engine: Garrtt TPE3316252B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Part number: 115811020615
- Part serial: AGB9795
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPROPER ASSEMBLY OF THE DETAILED MOTOR GEARBOX CAUSED 2 MLG ACTUATOR IN FLIGHT FAILURES, RESULTING IN THE AIRCRAFT BEING DIVERTED FOR 2 FLIGHTS.  THE IMPROPER ASSEMBLY REVOLVED AROUND THE CAM THAT ACTUATES THE LIMIT SWITCHES.  THIS CAM IS SUPPOSED TO BE PN 998100741, HOWEVER, DO NOT KNOW WHICH WAS ACTUALLY INSTALLED.  THIS GEARBOX WAS RETURNED TO THE OVERHAUL FACILITY RESPONSIBLE FOR THE OH UNDER W/O AGB10607.  UPON REVIEW OF THE UNIT,  THE GEARBOX WAS INCORRECTLY ASSEMBLED.  THEY THEN PROVIDED REPLACEMENT MOTOR/ GEARBOX, AS WELL AS 3 REPLACEMENT ACTURATOR. (K)
